# SDR UIEA2025072100989

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N761GT
- Make and model: Boeing 777F
- Aircraft serial: 69033
- Aircraft time: 1,446 hours, 198 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Open
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK DOOR OPENED IN FLIGHT IN LAVATORY.( RE-PACKED AND SECURED LAV O2 MASK DOOR IAW AMM 35-23-17. OPS CHECK GOOD. )
